# SDR CALA0300072

- Difficulty date: January 18, 2003
- Submitted: February 28, 2003
- Operation: Air carrier
- Aircraft: N46625
- Make and model: Boeing 737524
- Aircraft serial: 27529
- Aircraft time: 23,794 hours, 12,801 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED A CREASE TO THE FUSELAGE SKIN AT BS 807 BETWEEN S26R AND S27R DURING GROUND OPERATIONS IN CLE.  WHEN THE CREASED AREA WAS CUT OUT THE UNDERLYING SHEAR TIE WAS FOUND DAMAGED AND WAS REPLACED.  A PERMANENT FUSELAGE SKIN REPAIR WAS PERFORMED IAW ECRA 5330-03214.
